Alert archive / New Mexico / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Albuquerque, NM

May 10, 2023Harding County, Quay County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 10, 2023, 6:15 PM MDT for Harding County, Quay County, Union County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2023, 6:15 PM MDT (00:15 UTC)
Expired
May 10, 2023, 7:00 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Harding County, NM, Quay County, NM, Union County, NM

The radar

The Amarillo radar (KAMA), 187 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:21 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
467 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

797 
WUUS55 KABQ 110015
SVRABQ
NMC021-037-059-110100-
/O.NEW.KABQ.SV.W.0013.230511T0015Z-230511T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
615 PM MDT Wed May 10 2023

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Eastern Harding County in northeastern New Mexico...
  Northeastern Quay County in east central New Mexico...
  Union County in northeastern New Mexico...

* Until 700 PM MDT.

* At 614 PM MDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Kenton to 9 miles northwest of 
  Nara Visa, moving northeast at 25 mph. Individual storms are 
  moving north at 50 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Clayton, Grenville, Amistad, Nara Visa, Bueyeros, Hayden, Clayton
  Lake State Park, Seneca, Mount Dora and Sedan.

This includes Highway 64 between Mile Markers 396 and 429.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

High winds and large hail can spread quickly across open rangeland.  

&&

LAT...LON 3650 10300 3647 10304 3528 10304 3548 10376
      3625 10394 3700 10358 3700 10300
TIME...MOT...LOC 0014Z 227DEG 24KT 3697 10312 3572 10321 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

24
1 follow-up statement
447 
WWUS55 KABQ 110044
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
644 PM MDT Wed May 10 2023

NMC021-037-059-110100-
/O.CON.KABQ.SV.W.0013.000000T0000Z-230511T0100Z/
Harding-Quay-Union-
644 PM MDT Wed May 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR EASTERN HARDING...NORTHEASTERN QUAY AND UNION COUNTIES...

At 643 PM MDT, severe thunderstorms were located along a line
extending from 15 miles southwest of Pritchett to near Amistad, 
moving north at 25 mph. Individual storm cells are moving north at 
50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Clayton, Grenville, Amistad, Nara Visa, Bueyeros, Hayden, Clayton
Lake State Park, Seneca, Mount Dora and Sedan.

This includes Highway 64 between Mile Markers 396 and 429.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

High winds and large hail can spread quickly across open rangeland. 

&&

LAT...LON 3650 10300 3647 10304 3528 10304 3548 10376
      3625 10394 3700 10358 3700 10300
TIME...MOT...LOC 0043Z 199DEG 23KT 3723 10307 3598 10316 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:41 PM MDT, 34 minutes earlier.

Area forecast discussion, May 10, 5:41 PM MDT, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
541 PM MDT Wed May 10 2023

...New AVIATION...

.SYNOPSIS...
Issued at 300 PM MDT Wed May 10 2023

Windy and dry conditions will be the rule for the remainder of the
day across much of New Mexico. The exception will be across
northeast NM where showers and thunderstorms will persist. Some
storms may produce damaging wind gusts and small hail. Friday will
be much quieter, then a wet Mother's Day weekend will be in store.
Moisture will surge into New Mexico from east to west Friday
night and Saturday. Rain will be the dominant precipitation type
across eastern New Mexico, but showers and thunderstorms are
expected across central and western areas through the weekend.
Locally heavy rainfall is possible. The moisture will recycle in
the form of showers and thunderstorms through much of next week,
which will increase the chances for burn scar flash flooding.

&&

.SHORT TERM...
(This evening through Thursday night)
Issued at 300 PM MDT Wed May 10 2023

An upper level low pressure system crossing northwest parts of the
forecast area this evening will shift north northeastward over
eastern CO late tonight and Thursday. The system will continue to
produce mainly drier variety showers and thunderstorms over west
central and northwest areas this evening, with a gusty mix of wet
and dry storms over northeast and far east central areas. The closer
you get to TX, the wetter the storms will be. The slow moving upper
low is forecast to produce rain and high terrain snow showers
tonight into Thursday, including isolated additional thunderstorms
Thursday afternoon.

With a strong speed maximum in the polar jet aloft crossing eastern
areas this evening into the late night hours, today's strong winds
will diminish only gradually after sunset. In addition, a Pacific
cold front will cross from the northwest tonight shifting winds out
of the west and northwest for Thursday. The flow aloft will remain
fairly strong on Thursday, and will mix quickly to the surface at
lower elevations on Thursday morning. Peak gusts Thursday should
vary from 35 to 50 mph with more fire weather concerns. High
temperatures on Thursday should vary from near normal to as much as
5 degrees below normal.

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 300 PM MDT Wed May 10 2023

Friday continues to be the transition day between our windy and
dry pattern and our upcoming wet pattern. Overall, Friday will be
dry with much less wind. However, moisture will enter eastern NM
Friday night via two different methods. The first, south to
southeasterly winds will increase across southeast NM, drawing up
abundant Gulf moisture. The second will be a backdoor cold front
sliding into northeast NM. The front will continue to surge south
and westward overnight, bringing a strong east canyon wind to the
Rio Grande Valley. Moisture behind the front will surge westward
to near the AZ border by midday Saturday. A few storms are
possible across both northeast NM and southeast NM Friday night,
but the wetter period will certainly be over the weekend.

A baggy trough will be setting up to the west of NM on Friday, and
a few weak disturbances will be rounding the base of the trough,
crossing northern Mexico, before shifting northward over eastern
NM and west Texas on Saturday as one main disturbance weakly
closes into a low. The lift from the low, combined with the
abundant moisture for this time of year (nearly 2 standard
deviations above normal), will allow for widespread rainfall.
Though there may be some thunderstorms initially across eastern
NM, the area should stabilize resulting mostly in a prolonged
period of light to moderate rainfall. The low very slowly moves
northward over eastern NM through Sunday, and gradually loses its
identity as it does so, but rainfall will likely continue. Now,
across western NM, it may be a slightly different story.
Temperatures are likely to be warmer west of the Central Mountain
Chain than over the plains through the weekend, allowing for
greater instability to develop during the afternoon hours each
day. Thus, there is greater potential for not only thunderstorms,
but locally heavy rainfall. However, precipitation coverage may
not be as widespread as it will be across eastern NM. Thus, it
will certainly be a tale of two halves over the weekend. Generally
speaking, the heaviest rainfall amounts will be across eastern NM
with amounts up to 1.5 inches. From the Central Mountain Chain
westward, rainfall totals will likely be closer to 0.25 to 1 inch,
with localized higher areas. There is some concern for rain and
snow, particularly across the Tusas Mountains and the CO San
Juans. Snow levels for the weekend will generally be AOA 11kft,
and snow currently on the ground extends to near 10kft, and
slightly lower in some areas. Again, fortunately, it appears that
the heaviest rainfall amounts will be east of that area, and the
greatest concern will be if a thunderstorm develops right over the
Tusas and/or San Juans. If it occurs, already swollen channels
from snow melt will swell further.

Showers and thunderstorms will continue on Monday through at least
the middle of next week as upper level high pressure builds over
the Desert Southwest. In fact, moisture will be recycled, with
storms likely favoring the high terrain by Tuesday and Wednesday.
With each day's rainfall, there will be increasing concern for
burn scar flash flooding as well.

&&

.AVIATION...
(00Z TAFS)
Issued at 526 PM MDT Wed May 10 2023

A line of SHRA/TS with isold severe hail and damaging wind gusts
near 60 kt will race northeast into west TX thru 02Z. Elsewhere,
strong south to southwest winds are producing gusts of 45 to 55 kt
with areas of BLDU. A powerful Pacific cold front is surging east
into the RGV with a sharp wind shift out of the west and northwest
with more gusts in the 30 to 40 kt range. This front will progress
east overnight with a few SHRA possible along the central mt chain
til 09Z. Winds will gradually subside before sunrise but then ramp
up very quickly from the west and northwest with widespread gusts
in the 30 to 40 kt range.

&&

.FIRE WEATHER...
Issued at 300 PM MDT Wed May 10 2023

...CRITICAL FIRE WEATHER CONDITIONS TO PERSIST IN MANY LOCATION
THROUGH THURSDAY...

A low pressure system will cross northwest NM this evening, then
exit gradually north northeastward over eastern CO late tonight and
Thursday.  Widespread south and south southwest wind gusts from 40
to 55 mph will continue until sunset this evening, then wind speeds
will weaken gradually tonight as directions shift out of the
northwest with a Pacific cold front. A mix of wet and dry
thunderstorms will continue over northeast and far east central
areas this afternoon, with mainly drier variety storms over
northwest and west central areas. Rain and high terrain snow showers
will then occur tonight and Thursday over the northern mountains and
northeast, with isolated thunderstorms in the mix on Thursday.

With brisk flow aloft persisting, strong west and northwest winds
will continue on Thursday with  more fire weather concerns.
Humidities will be critically low again over central and southern
areas, with better humidities associated with the region of showers
and thunderstorms forecast near the CO border. With this forecast
package we decided to upgrade Thursday's Fire Weather Watch to a Red
Flag Warning where we are most confident widespread critical
conditions exist: from the central mountains eastward across the
east central plains. Will let the night shift take another look at
northern and western parts of the ongoing Fire Weather Watch for
Thursday. High temperatures will vary from near normal to as much as
5 degrees below normal on Thursday. Haines indices mostly from 5-6
are forecast across southern and eastern parts of the Fire Weather
Forecast Area, with 3s and 4s from the Albuquerque area
northwestward. Humidity recoveries in the fair to good range are
forecast tonight.

Much weaker winds are forecast for Friday, when temperatures will
rebound some. A pattern shift is forecast over the weekend as the
jet stream hikes to the north and deepening moisture overspreads the
forecast area from the east and southeast. Widespread showers and
thunderstorms will develop Saturday into early next week. A gusty
and moist backdoor cold front will plunge southwestward through the
state late Friday and Friday night produce a potentially strong east
canyon wind in the central valley late Friday night through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  41  75  41  76 /  20   0   0   0
Dulce...........................  39  70  35  74 /  30  20   0  10
Cuba............................  38  70  37  73 /  30   0   0   0
Gallup..........................  31  72  32  75 /  20   0   0   0
El Morro........................  34  66  36  72 /  20   0   0   5
Grants..........................  32  72  30  76 /  20   0   0   0
Quemado.........................  33  69  35  75 /  20   0   0   5
Magdalena.......................  42  72  44  76 /   0   0   0   0
Datil...........................  36  69  38  74 /  10   0   0   5
Reserve.........................  27  75  30  80 /   5   0   0   0
Glenwood........................  36  78  40  83 /   0   0   0   0
Chama...........................  35  63  32  67 /  40  30  10  10
Los Alamos......................  47  68  46  71 /  20   5   0   5
Pecos...........................  40  69  41  73 /  10   5   0  10
Cerro/Questa....................  37  59  34  67 /  30  30  10  20
Red River.......................  32  50  30  60 /  40  40  20  30
Angel Fire......................  28  60  26  64 /  30  20  10  20
Taos............................  36  68  32  72 /  20  20   5  10
Mora............................  38  66  39  71 /  20  10   5  10
Espanola........................  44  76  41  79 /  20  10   0   5
Santa Fe........................  45  70  45  73 /  20   5   0   5
Santa Fe Airport................  42  72  38  76 /  20   5   0   0
Albuquerque Foothills...........  51  74  54  79 /  10   0   0   0
Albuquerque Heights.............  47  76  50  80 /  10   0   0   0
Albuquerque Valley..............  43  80  46  81 /  10   0   0   0
Albuquerque West Mesa...........  46  78  47  81 /  10   0   0   0
Belen...........................  43  81  45  83 /   5   0   0   0
Bernalillo......................  47  78  47  81 /  10   0   0   0
Bosque Farms....................  39  81  41  82 /   5   0   0   0
Corrales........................  45  78  46  81 /  10   0   0   0
Los Lunas.......................  39  80  41  82 /   5   0   0   0
Placitas........................  50  75  50  79 /  20   0   0   0
Rio Rancho......................  47  76  48  80 /  10   0   0   0
Socorro.........................  46  82  48  85 /   0   0   0   0
Sandia Park/Cedar Crest.........  45  69  47  73 /  20   0   0   0
Tijeras.........................  45  72  47  75 /  10   0   0   0
Edgewood........................  46  71  45  75 /  10   0   0   0
Moriarty/Estancia...............  38  73  35  77 /   5   0   0   0
Clines Corners..................  38  69  40  74 /   0   0   0   0
Mountainair.....................  42  73  45  77 /   5   0   0   0
Gran Quivira....................  43  74  44  78 /   0   0   0   0
Carrizozo.......................  45  77  49  82 /   0   0   0   0
Ruidoso.........................  41  69  44  76 /   0   0   0   0
Capulin.........................  41  64  38  69 /  30  30  10  20
Raton...........................  40  69  36  74 /  20  30   5  20
Springer........................  42  74  38  77 /  20  20   5  10
Las Vegas.......................  39  72  39  73 /  10   5   0   5
Clayton.........................  48  74  45  75 /  80  20   5   5
Roy.............................  44  74  43  76 /  20  10   0   5
Conchas.........................  50  83  46  85 /  10   0   0   0
Santa Rosa......................  48  79  46  83 /   0   0   0   0
Tucumcari.......................  50  82  47  84 /  30   0   0   0
Clovis..........................  49  82  47  85 /  30   0   0   0
Portales........................  50  83  48  86 /  30   0   0   0
Fort Sumner.....................  49  83  46  86 /   5   0   0   0
Roswell.........................  53  88  51  92 /   0   0   0   0
Picacho.........................  49  79  50  84 /   0   0   0   0
Elk.............................  44  74  46  82 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 10 PM MDT this evening for NMZ101-104>106-
109-120>126.

Fire Weather Watch from Thursday afternoon through Thursday
evening for NMZ101-104-106-121-123.

Wind Advisory until 8 PM MDT this evening for NMZ207>241.

Red Flag Warning from noon to 8 PM MDT Thursday for NMZ124>126.

&&

SHORT TERM...44
LONG TERM....34
AVIATION...42

In the hours before

Local storm report, May 10, 5:24 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     NON-TSTM WND GST 4 NE VAUGHN             34.63N 105.15W
05/10/2023  M71 MPH          GUADALUPE          NM   MESONET

            MESONET STATION UP426 VAUGHN 4 E (UPR).

0438 PM     NON-TSTM WND GST 1 E CLAYTON             36.45N 103.15W
05/10/2023  M71 MPH          UNION              NM   ASOS

            ASOS STATION KCAO CLAYTON MUNI AIRPARK.

0215 PM     NON-TSTM WND GST RATON CREWS AIRPORT     36.73N 104.50W
05/10/2023  M68 MPH          COLFAX             NM   ASOS

            ASOS STATION KRTN RATON CREWS AIRPORT.

0431 PM     NON-TSTM WND GST 1 S CLINES CORNERS      35.00N 105.67W
05/10/2023  M63 MPH          TORRANCE           NM   ASOS

            ASOS STATION KCQC CLINES CORNERS 1 SSE.

0400 PM     NON-TSTM WND GST 19 WSW OSCURO           33.40N 106.36W
05/10/2023  M62 MPH          LINCOLN            NM   MESONET

            MESONET STATION WSM06 POLE 616 (WSMR).

0416 PM     NON-TSTM WND GST 7 E TUCUMCARI           35.18N 103.60W
05/10/2023  M61 MPH          QUAY               NM   ASOS

            ASOS STATION KTCC TUCUMCARI MUNI AIRPORT.

0329 PM     NON-TSTM WND GST 4 NE SOUTH VALLEY       35.05N 106.62W
05/10/2023  M58 MPH          BERNALILLO         NM   ASOS

            ASOS STATION KABQ ALBUQUERQUE INTL SUNPORT.

&&
Local storm report, May 10, 5:50 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     1 E CLAYTON             36.45N 103.15W
05/10/2023  M71 MPH          UNION              NM   ASOS

            ASOS STATION KCAO CLAYTON MUNI AIRPARK.

&&

RJH
Local storm report, May 10, 5:52 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND GST     7 E TUCUMCARI           35.18N 103.60W
05/10/2023  M61 MPH          QUAY               NM   ASOS

            ASOS STATION KTCC TUCUMCARI MUNI AIRPORT.

&&

34
Local storm report, May 10, 5:54 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     SEDAN                   36.15N 103.13W
05/10/2023  M60 MPH          UNION              NM   MESONET

            MESONET STATION SEDN5 SEDAN.

&&

34
Special weather statement, May 10, 5:59 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
559 PM MDT Wed May 10 2023

NMZ231-232-234>236-110030-
Eastern San Miguel County-Harding County-Roosevelt County-Curry
County-Quay County-
559 PM MDT Wed May 10 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EAST CENTRAL
ROOSEVELT, EAST CENTRAL SAN MIGUEL, SOUTH CENTRAL HARDING, CENTRAL
QUAY AND CURRY COUNTIES THROUGH 630 PM MDT...

At 558 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Glenrio to 6 miles east
of Oasis State Park. Movement was north at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clovis, Portales, Tucumcari, Texico, Logan, Melrose, San Jon, Floyd,
Grady and Saint Vrain.

This includes the following highways...
 Interstate 40 between Mile Markers 332 and 373.
 Highway 60 between Mile Markers 361 and 397.
 State Road 104 between Mile Markers 104 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern and east central New Mexico.

&&

LAT...LON 3399 10365 3548 10376 3528 10304 3400 10305
TIME...MOT...LOC 2358Z 191DEG 28KT 3504 10312 3428 10324

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

24
Local storm report, May 10, 6:03 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             4 SW CLOVIS             34.33N 103.26W
05/10/2023  E0.75 INCH       CURRY              NM   TRAINED SPOTTER

&&

17

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:35 PM MDTSpecial Weather StatementABQCurry25 min
May 10, 6:59 PM MDTSevere Thunderstorm WarningABQUnion46 min
May 10, 7:01 PM MDTSpecial Weather StatementABQQuay29 min
May 10, 7:57 PM MDTSpecial Weather StatementABQUnion33 min
May 10, 7:59 PM MDTSpecial Weather StatementABQ31 min
May 10, 9:04 PM MDTSpecial Weather StatementABQRoosevelt26 min
May 10, 9:11 PM MDTSpecial Weather StatementABQCurry34 min
May 10, 9:41 PM MDTSevere Thunderstorm WarningABQRoosevelt34 min
May 10, 9:55 PM MDTSpecial Weather StatementABQCurry35 min
May 10, 10:40 PM MDTSpecial Weather StatementABQRoosevelt35 min
May 10, 10:51 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt39 min
May 11, 1:31 AM MDTWind AdvisoryABQColfax, Guadalupe, McKinley, Mora, Quay, Rio Arriba and 5 more16 hr
May 11, 3:46 PM MDTHigh Wind WatchABQBernalillo, Cibola, Sandoval, Torrance, Valencia19 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.